MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS PUMP; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS PUMP; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404232
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Model number/catalog number: 720185-01.Serial number: n/a.Batch/lot number: 0170515011.Model/catalog description: reservoir flat iz 100 ml.Unique identifier (udi) #: (b)(4).The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Mechanical issue is acknowledged within the instructions for use (ifu) and is not related to off label use or failure to follow instructions.Based on the information available, the cause that contributed to the reported event cannot be established; therefore, a conclusion code of cause not established was assigned to this investigation.
 
Event or Problem Description
It was reported that this inflatable penile prosthesis (ipp) was not functioning as well.A surgical procedure was performed during which the entire device was explanted and replaced with a malleable penile prosthesis device.There were no patient complications reported.

Brand Name
AMS 700 CX MS PUMP
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
5086521217
MDR Report Key25437414
Report Number2124215-2026-30577
Device Sequence Number10335285
Product Code JCW
UDI-Device Identifier00878953003450
UDI-Public(01)00878953003450(17)190503(10)174274009
Combination Product (Y/N)Y
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/03/2019
Device Model Number72404232
Device Catalogue Number72404232
Device Lot Number0174274009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2026
Initial Report FDA Received Date06/08/2026
Date Device Manufactured05/03/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age81 YR
Patient SexMale